# SDR MT9A00000003

- Difficulty date: March 11, 2008
- Submitted: July 7, 2008
- Operation: Air carrier
- Aircraft: N9525B
- Make and model: Cessna 208B
- Aircraft serial: 208B0087
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 26220911
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OFTHE LEFT WING ON AC, REGISTRATION NUMBER 9525B, SN 208B0087, MAINTENANCE PERSONNEL FOUND THE MOST OB FLAP BELLCRANK (PN 26220911) FROZEN.  THE BOLT WAS FROZEN TO THE BUSHING (PN 82614410ON). THIS PREVENTED THE BOLT FROM ROTATING INSIDE THE BUSHINGS AND ELONGATED THE BOLT HOLE THROUGH THE MOUNTING BRACKET ( PN 26221013). THIS GAVE ENOUGH PLAY THAT THE FLAP CABLE, WHEN SELECTED UP, WOULD WRAP AROUND THE BELLCRANK CAUSING THE CABLE TENSION TO INCREASE AND ALSO PUSHED THE CABLE INTO THE TRAILING EDGE RIB IB OF THE MIDDLE FLAP TRACK AT WS 118.00 WHICH FRAYED AND STRETCHED THE CABLE REQUIRING REPLACEMENT. CORROSION WAS SO SEVERE THAT DURING THE PROCESS TO REMOVE THE BELLCRANK, THE BOLT HEAD BROKE OFF.  (K)
